# SDR USAA2011080900011

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 78,658 hours, 27,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHT ON SEAT 7 INOP.  RELAMP, NO HELP.  RESEATED PUSHED PIN IN EMER LIGHT CONNECTOR FOR SEAT 7.
